# SDR 2016F00059

- Difficulty date: January 31, 2016
- Submitted: February 5, 2016
- Operation: General aviation
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 53,618 hours
- Engine: Ge CF680A
- System (JASC): 2711 · Aileron Tab Control System
- Part: Mechanism
- Part number: 251T120516
- Part serial: 35090
- Condition: Miswired
- Location: Aileron Feel
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

THE LATERAL TRIM ACTUATOR,(PART OF THE ELEVATOR FEEL MECHANISM ASSEMBLY) RUNS THE OPPOSITE OF THE DIRECTION COMMANDED WHEN OPERATED.   SDR WAS FILED PER THE REQUEST OF THE FAA.
